# SDR UIEA2024052600451

- Difficulty date: May 27, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N418MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 32840
- Aircraft time: 86,511 hours, 14,096 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Rod
- Part number: 69B1163313
- Condition: Corroded
- Location: Lt Wing Te
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LHW T/E UPR FIXED PANEL RIB SUPPORT ROD LOWER FITTING P/N : 69B11633-13 FOUND CORROSION( LHW T/E UPR FIXED PANEL RIB SUPPORT ROD LOWER FITTING P/N: 69B11633-13 AND BRACKET P/N: 65B81991-41 REPLACED AND INSTALLED IAW RI-57-00-16905 REV A. NO FURTHER DEFECTS NOTED. )
